Alexander Iksanov
Alexander Iksanov
Zweryfikowany adres z univ.kiev.ua
Tytuł
Cytowane przez
Cytowane przez
Rok
On distributional properties of perpetuities
G Alsmeyer, A Iksanov, U Rösler
Journal of Theoretical Probability 22 (3), 666-682, 2009
792009
A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree
M Drmota, A Iksanov, M Moehle, U Roesler
Random Structures & Algorithms 34 (3), 319-336, 2009
762009
A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree
A Iksanov, M Möhle
Electron. Comm. Probab 12, 28-35, 2007
762007
Elementary fixed points of the BRW smoothing transforms with infinite number of summands
AM Iksanov
Stochastic processes and their applications 114 (1), 27-50, 2004
692004
Asymptotic results concerning the total branch length of the Bolthausen–Sznitman coalescent
M Drmota, A Iksanov, M Moehle, U Roesler
Stochastic processes and their applications 117 (10), 1404-1421, 2007
612007
Renewal theory for perturbed random walks and similar processes
A Iksanov
Springer International Publishing, 2016
492016
On the number of jumps of random walks with a barrier
A Iksanov, M Möhle
Advances in Applied Probability 40 (1), 206-228, 2008
402008
A Log Type Moment Result for Perpetuities and Its Application to Martingales in Supercritical Branching Random Walks
G Alsmeyer, A Iksanov
Univ., 2008
392008
On asymptotics of exchangeable coalescents with multiple collisions
A Gnedin, A Iksanov, M Möhle
Journal of Applied Probability 45 (4), 1186-1195, 2008
382008
The Bernoulli sieve revisited
AV Gnedin, AM Iksanov, P Negadajlov, U Rösler
The Annals of Applied Probability 19 (4), 1634-1655, 2009
342009
Functional limit theorems for renewal shot noise processes with increasing response functions
A Iksanov
Stochastic Processes and their Applications 123 (6), 1987-2010, 2013
322013
Limit theorems for the number of occupied boxes in the Bernoulli sieve
A Gnedin, A Iksanov, A Marynych
Theory of Stochastic Processes, 16(32), 44-57, 2010
312010
Limit theorems for renewal shot noise processes with eventually decreasing response functions
A Iksanov, A Marynych, M Meiners
Stochastic Processes and their Applications 124 (6), 2132-2170, 2014
302014
Small parts in the Bernoulli sieve
A Gnedin, A Iksanov, U Roesler
DMTCS Proc. AG, 239-246, 2008
272008
On the number of collisions in beta -coalescents
A Iksanov, A Marynych, M Möhle
Bernoulli 15 (3), 829-845, 2009
262009
The Bernoulli sieve: an overview
A Gnedin, A Iksanov, A Marynych
arXiv preprint arXiv:1005.5705, 2010
252010
On Λ-coalescents with dust component
A Gnedin, A Iksanov, A Marynych
Journal of applied probability 48 (4), 1133-1151, 2011
232011
A new factorization property of the selfdecomposable probability measures
AM Iksanov, ZJ Jurek, BM Schreiber
The Annals of Probability 32 (2), 1356-1369, 2004
232004
Regenerative compositions in the case of slow variation: A renewal theory approach
A Gnedin, A Iksanov
Electronic Journal of Probability 17 (article 77), 1-17, 2012
222012
Power and exponential moments of the number of visits and related quantities for perturbed random walks
G Alsmeyer, A Iksanov, M Meiners
Journal of Theoretical Probability 28 (1), 1-40, 2015
212015
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20